# SDR AALA20120620024

- Difficulty date: June 20, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- Aircraft time: 61,016 hours, 31,330 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - CREW REPORTED GEAR DOOR OPEN LIGHT REMAINS ON WITH GEAR RETRACTED.  EMERGENCY DECLARED FLIGHT LANDED ORD WITHOUT INCIDENT.  AIRCRAFT LANDED WITH BOTH MAIN LANDING GEAR DOORS DOWN.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEFT GEAR DOOR MISSING TARGET/SENSOR AND BRACKET.  REPLACED TARGET/SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
